MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING RESOLVE LOCKING DRAINAGE CATHETER

MERIT MEDICAL MANUFACTURING RESOLVE LOCKING DRAINAGE CATHETER
Catalog Number RLC-6-038MB/B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Account alleges when the resolve was initially placed to drain the renal cyst.Physician then chose to do a renal cyst ablation.Phenol was injected through resolve.At this time the marker tip and approx 5cm of catheter broke off in the patient when being removed.Catheter piece is partially in the cyst and partially in the tissue.Catheter piece was left in the patient and follow up ct was scheduled in 6 weeks.Catheter portion that was pulled was disposed of.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
RESOLVE LOCKING DRAINAGE CATHETER
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key19601716
Report Number3010665433-2024-00019
Device Sequence Number15011874
Product Code GBX
UDI-Device Identifier00884450018408
UDI-Public00884450018408
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2024
Device Catalogue NumberRLC-6-038MB/B
Device Lot NumberE2262474
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown